# SDR 2006UALA00611

- Difficulty date: March 29, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N932UA
- Make and model: Boeing 737522
- Aircraft serial: 26658
- Aircraft time: 38,719 hours, 28,608 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 927 S8-9l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STA 927 IS CRACKED BETWEEN STR 8L AND 9L AT THE INBD RIVET OF THE PSU RAIL SUPPORT BRACKET.   REMOVED DAMAGE & CHECK FOR CRACK CONTAINMENT USING NDT. FABRICATED & INSTALLED NESTED ANGLE DOUBLER REPAIRS REF SRM 53-00-07-201.
